# SDR HEEA978911

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100U
- Make and model: Snias AS350B2
- Aircraft serial: 2863
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 350A31177000
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUST UNDER BLADE PIN PROTECTIVE COATING.
